Exponentiated Weibull distribution
AbstractIn this paper we study the family of distributions termed as exponentiated Weibull distribution. The distribution has three parameters (one scale and two shape) and the Weibull distribution and the exponentiated exponential distribution, discussed by Gupta, et al. (1998), are particular cases of it. The survival function, failure rate and moments of the distributions have been derived using certain special formulas. The behavior of the failure rate has been studied and compared with those of the Weibull and Gamma distributions. The distribution has been fitted to a real life data set and the fit has been found to be very good.
How to Cite
Pal, M., Ali, M. M., & Woo, J. (2006). Exponentiated Weibull distribution. Statistica, 66(2), 139–147. https://doi.org/10.6092/issn.1973-2201/493
Copyright (c) 2006 Statistica
This journal is licensed under a Creative Commons Attribution 3.0 Unported License (full legal code).
Authors accept to transfer their copyrights to the journal.
See also our Open Access Policy.